MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL M300; POWER WHEELCHAIR

PERMOBIL INC. PERMOBIL M300; POWER WHEELCHAIR
Model Number M300
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Permobil technical support was contacted by the end-user's mother inquiring if permobil provided alternative solutions for the footplates to accommodate the end-user.During the inquiry, the mother reported an incident having occurred where the end-user, or a caregiver, inadvertently drove the device into an un-descript object allowing the end-user's feet to collide.The collision resulted with the end-user sustaining 4 broken toes requiring medical intervention to address.The mother reported the device is equipped with aftermarket padded foot supports, but the end-user's feet are longer than the support and their toes hang over the edge leaving them exposed.The mother did not report any malfunction having occurred with the device to have contributed to this event.Permobil recommended the end-user contact their dealer/provider to re-assess and provide alternative solutions to meet the client's current needs.The dhr was reviewed, and the device was found to have met specification prior to distribution.
 
Event or Problem Description
Received report indicating the end-user, or a caregiver, having inadvertently collided into an un-descript object with the footplates of the power wheelchair resulting in a serious injury requiring medical intervention.

Brand Name
PERMOBIL M300
Common Device Name
POWER WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke dr.
lebanon TN 37090
MDR Report Key12366579
Report Number1221084-2021-00027
Device Sequence Number15215474
Product Code ITI
UDI-Device Identifier17330818123401
UDI-Public17330818123401
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K123290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM300
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2021
Initial Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;